Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 13, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jun 30, 2015, 10:30 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 10:30 PM MST (05:30 UTC)
- Expired
- Jun 30, 2015, 11:15 PM MST
- In force
- 45 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 60 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 5:17 PM MST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 5.5 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1264 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 2488 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
677 WUUS55 KPSR 010530 SVRPSR AZC013-021-010630- /O.NEW.KPSR.SV.W.0013.150701T0530Z-150701T0630Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 1030 PM MST TUE JUN 30 2015 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... SOUTHWESTERN PINAL COUNTY IN SOUTHEASTERN ARIZONA... * UNTIL 1130 PM MST * AT 1030 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTH OF MARICOPA...OR 18 MILES WEST OF CASA GRANDE...AND MOVING WEST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... ESTRELLA...FREEMAN...STANFIELD AND AK-CHIN VILLAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3303 11198 3282 11193 3268 11235 3302 11242 TIME...MOT...LOC 0530Z 075DEG 25KT 3290 11205 $$ MH
2 follow-up statements
155 WWUS55 KPSR 010558 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1058 PM MST TUE JUN 30 2015 AZC013-021-010630- /O.CON.KPSR.SV.W.0013.000000T0000Z-150701T0630Z/ MARICOPA AZ-PINAL AZ- 1058 PM MST TUE JUN 30 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM MST FOR SOUTHEASTERN MARICOPA AND WESTERN PINAL COUNTIES... AT 1058 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER FREEMAN...OR 24 MILES EAST OF GILA BEND...MOVING WEST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... ESTRELLA AND FREEMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3302 11216 3277 11211 3268 11235 3302 11242 TIME...MOT...LOC 0558Z 075DEG 25KT 3285 11227 $$ MH
552
WWUS55 KPSR 010615
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1115 PM MST TUE JUN 30 2015
AZC013-021-010625-
/O.CAN.KPSR.SV.W.0013.000000T0000Z-150701T0630Z/
MARICOPA AZ-PINAL AZ-
1115 PM MST TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARICOPA AND
WESTERN PINAL COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3302 11216 3277 11211 3268 11235 3302 11242
TIME...MOT...LOC 0614Z 075DEG 25KT 3282 11241
$$
MHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 9:55 PM MST, 35 minutes earlier.
Area forecast discussion, Jun 30, 9:55 PM MST, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 955 PM MST TUE JUN 30 2015 .SYNOPSIS... OCCASIONAL SHOWERS AND THUNDERSTORMS WILL BE COMMON ACROSS THE MOUNTAINS OF SOUTHERN AND EASTERN ARIZONA THROUGH MUCH OF THE WEEK. THERE WILL BE SOME OPPORTUNITY FOR SHOWERS TO AFFECT LOWER ELEVATION DESERT COMMUNITIES DURING THE MIDDLE OF THE WEEK. AFTERNOON TEMPERATURES WILL REMAIN SLIGHTLY ABOVE NORMAL THIS WEEK BEFORE MODERATING BACK DOWN TOWARDS NORMAL BY THE WEEKEND. && .DISCUSSION... WITH LARGE CAPE AND IMPRESSIVE SHEAR PRESENT ACROSS THE SOUTHERN HALF TO TWO-THIRDS OF ARIZONA...A SEVERE THUNDERSTORM WATCH WAS ISSUED LATE THIS AFTERNOON FOR SEVERAL COUNTIES INCLUDING EASTERN PORTIONS OF OUR FORECAST AREA...SET TO EXPIRE AT MIDNIGHT. 00Z PSR SOUNDING SHOWED SOME CIN REQUIRING A GOOD OUTFLOW BOUNDARY TO OVERCOME IN ORDER FOR MIXED LAYER CAPE OF 1000 J/KG TO BE REALIZED. LATEST SPC MESOANALYSIS SHOWS MIXED LAYER CAPE VALUES IN EXCESS OF 1500 J/KG OVER EASTERN PORTIONS OF OUR FORECAST AREA AND TRENDING DOWN TOWARD THE LOWER COLORADO RIVER VALLEY...BUT WITH CONSIDERABLE CIN. MOST OF THE STORM ACTIVITY HAS BEEN SOUTH OF OUR FORECAST AREA...OVER TWC CWA...WITH PIMA COUNTY SEEING THE STRONGEST AND MOST NUMEROUS STORMS. STORMS HAVE BEEN ISOLATED OVER OUR FORECAST AREA AND NONE HAVE BEEN ESPECIALLY STRONG THOUGH FAR NORTH PORTIONS OF MARICOPA COUNTY HAVE HAVE SEEN SOME NOTABLE LIGHTNING. LATE ARRIVING 03Z PSR SOUNDING SHOWS SIMILAR TEMP AND DEW POINT PROFILES TO 00Z WITH VERY STRONG MID LEVEL WINDS ALSO CONTINUING. THIS KIND OF SITUATION IS ONE IN WHICH ANY ONE STORM COULD QUICKLY DEVELOP INTO SOMETHING SEVERE. LATEST HRRR DEPICTS DEVELOPMENT BLOSSOMING OVER WESTERN MARICOPA AND CONTINUING INTO YUMA AND LA PAZ...AND WESTWARD...WITH A SECOND ROUND DEVELOPING OVER SOUTH- CENTRAL ARIZONA AFTER 10Z AND CONTINUING WESTWARD. THUS WILL NOT DROP THE WATCH FOR OUR AREA JUST YET NOR DROP THE POPS JUST YET. && .PREVIOUS DISCUSSION ISSUED 255 PM MST/PDT... THE FORECAST AREA IS CAUGHT BETWEEN TWO MCVS...WITH DEBRIS CLOUDS AND LINGERING THUNDERSHOWER ACTIVITY HOLDING OVER SOUTHEAST CA... RAPIDLY COOLING CONVECTIVE CLOUD TOPS OVER THE RIM AND FAIRLY CLEAR SKIES OVER THE LOWER AZ DESERT ELEVATIONS. AM CLOUD COVER AND INCREASED MOISTURE POOL HAS ALLOWED DAYTIME TEMPERATURES TO BE ON THE SLIGHTLY COOLER SIDE...WITH AREA TEMPERATURES 3 TO 5 DEGREES COOLER THAN MONDAY AFTERNOON. WILL LOOK FOR RADAR COVERAGE TO RAPIDLY FILL IN OVER THE RIM THE NEXT FEW HOURS AND DROP OUTFLOWS AND RESULTING STORM BUILD- UPS INTO THE LOWER DESERT ELEVATIONS WHILE STORM ACTIVITY SLOWLY CLEARS TO THE WEST ACROSS SOUTHEAST CA. AIRCRAFT SOUNDINGS...SATELLITE OBSERVED WINDS AND A SPECIAL 18Z SOUNDING FROM KTWC TODAY ALL INDICATE STILL FAVORABLE SPEED SHEAR AND ENHANCED STEERING FLOW AFTN/EVENING PROFILE AVAILABLE ACROSS SOUTHEAST AZ AND INTO EASTERN AZ. MODEL FCSTS CONTINUE FAVORABLE ML SHEAR...BALLPARK 30 TO 40 KTS ACROSS SE/SOUTH-CENTRAL AZ...THIS EVENING AND INTO THE OVERNIGHT HOURS. BLENDED TPW PWATS AND GPS IPW INDICATE 1.5 TO 1.7 INCH VALUES THROUGHOUT MUCH OF AZ AHEAD OF THE COMPACT MCV JUST OVER THE NM BOOTHEEL. FCST SOUNDINGS ACROSS THE REGION STILL PAINT FAIRLY HEALTH ML AND MU CAPES AMOUNTS ANYWHERE FROM 1000-1500 J/KG DURING THE AFTERNOON AND EVENING. ALL THIS COMING TOGETHER TO SAY POTENTIAL IS HIGH...AND CONCERN AS WELL...FOR STRONG STORMS THIS EVENING FIRST OVER THE HIGHER TERRAIN AND THEN DEVELOPING DOWN IN THE AZ DESERT ELEVATIONS. SIMILAR TO LAST EVENING OVER THE PHOENIX METRO....STRONG STORMS ON THE PERIPHERY MAY SEND SEVERAL STRONG OUTFLOWS INTO THE REGION TO HELP INITIAL ACTIVITY DURING THE EVENING. EVEN THOUGH STORM MOTION MAY BE FASTER THAN WHAT WE TYPICALLY SEE DURING THE MONSOON...CANNOT RULE OUT HEAVY RAINFALL POTENTIAL AS WELL GIVEN THE NEAR-RECORD AMOUNTS OF MOISTURE IN THE AREA FOR THIS LATE IN JUNE. STRONG DOWNBURST/MICROBURST WINDS...LONG- LIVED OUTFLOWS...ACCOMPANYING BLOWING DUST AND EVEN HAIL IN THE SOME OF THE STRONGER UPDRAFT STORMS ARE POSSIBLE WITH DEVELOPMENT TONIGHT. WITH THE ADDITIONAL BOOST OF ENERGY AND POTENTIAL FROM THE LONG- TRAVELING TX MCV...STORMS HAVE THE POTENTIAL TO PERSIST TOWARDS THE CO RIVER VALLEY AND INTO SOUTHEAST CA LATER OVERNIGHT AND INTO WEDNESDAY. PLENTY OF DEBRIS CLOUDS WILL GREAT THE AREA BY THE AM...KEEPING THE OVERNIGHT TEMPS ON THE WARMSIDE BUT ALSO INTRODUCING THE POTENTIAL FOR A SLIGHTLY COOLER WEDNESDAY AND OPEN TO JULY WITH AT LEAST NORMAL TEMPERATURES FOR THE AREA. 500MB HIGH BEGINS TO REPOSITION BACK TOWARDS THE FOUR CORNERS AREA TODAY AND THURSDAY...ALLOWING FOR AN ADDITIONAL WAVE OR TWO TO ROTATE AROUND THE SOUTHERN PERIPHERY OF THE HIGH. THE UPPER LEVEL HIGH REMAINS IN A NW-SE ORIENTED FASHION THROUGH FRIDAY. THIS CONFIGURATION WILL CONTINUE TO PROMOTE A LOW GRADE MONSOON PATTERN AND DAILY CONVECTION DEPENDENT ON HOW INSTABILITY MODIFIES OVER TIME. PRECIPITATION CHANCES DWINDLE A BIT THURSDAY AND FRIDAY AS THE LOW LEVEL FLOW IS REALLY NOT CONDUCIVE TO IMPORTING RICHER MOISTURE INTO THE REGION. SO...THE BEST PRECIP CHANCES WILL BE LIMITED TO HIGHER TERRAIN LOCATIONS DURING THIS TIME FRAME AS MOISTURE MAY BEGIN TO MIX OUT AT LOWER ELEVATIONS. HOWEVER...BY SATURDAY-SUNDAY...THE HIGH BEGINS TO SHIFT AND THE AXIS ONCE AGAIN ALIGNING NORTH TO SOUTH OVER THE INTERMOUNTAIN WEST... THE HIGH 500-300MB CENTERS STACKING/CO-LOCATING NEAR THE FOUR CORNERS AREA. THIS IS A VERY FAVORABLE POSITION OF THE HIGH FOR SOUTHEAST FLOW AND GOOD MOISTURE ADVECTION. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL... STORM ACTIVITY HAS ONLY NIBBLED AT METRO PHOENIX WITH MOST OF THE ACTIVITY SOUTH OF INTERSTATE 8. THERE IS STILL POTENTIAL FOR AT LEAST AN ISOLATED STRONG THUNDERSTORM TO DEVELOP BEFORE 10Z BUT MAY NEED TO REMOVE VCTS FROM TAFS GIVEN CURRENT TRENDS. IF ANY STORMS MANAGE TO FORM THEY WILL TEND TO MOVE QUICKLY FROM EAST TO WEST AND BE LONG LIVED. WHAT STARTS OFF AS A WEAK STORM COULD QUICKLY BECOME VERY STRONG. OTHERWISE...LOOK FOR CLEARING FROM EAST TO WEST STARTING AFTER 06Z. SOUTHWEST AND WEST SURFACE WINDS WILL SLOWLY WEAKEN AND BECOME LIGHT AND VARIABLE AFTER 09Z BEFORE RESUMING AGAIN IN THE AFTERNOON. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... ISOLATED THUNDERSTORMS CAN BE EXPECTED THROUGH THROUGH 15Z...POSSIBLY BECOMING MORE NUMEROUS AFTER 06Z. WILL TAKE CONSERVATIVE APPROACH WITH THE TAFS. MID AND HIGH CLOUDS WILL LINGER THROUGH THE NIGHT AND MORNING. SURFACE WINDS WILL FAVOR SOUTHERLY COMPONENTS THROUGH THE DAY WEDNESDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... A LOW GRADE MONSOON PATTERN WILL BE IN PLACE THROUGH THE WEEK... CHARACTERIZED BY NEAR OR SLIGHTLY ABOVE NORMAL TEMPERATURES...AND WIDELY SCATTERED AFTERNOON AND EVENING SHOWERS/THUNDERSTORMS THAT MOVE FROM EAST TO WEST OFF THE MOUNTAINS AND INTO THE LOWER DESERTS EACH DAY. FOR THURSDAY INTO SATURDAY THE STORMS WILL PRIMARILY FOCUS OVER THE HIGHER TERRAIN WITH RATHER LOW CHANCES OF SURVIVING INTO THE LOWER DESERTS. SUNDAY INTO EARLY NEXT WEEK...AS HUMIDITIES RISE THERE WILL BE A BETTER CHANCE OF THUNDERSTORMS AND SHOWERS MOVING INTO THE CENTRAL DESERTS DURING THE OVERNIGHT HOURS. DAYTIME HUMIDITY VALUES GENERALLY WILL BE IN THE UPPER TEENS TO MID 20 PERCENT RANGE THROUGH SATURDAY WITH HUMIDITIES RISING SEVERAL PERCENT BY MONDAY. VERY GOOD OVERNIGHT RECOVERY IS EXPECTED EACH NIGHT. WINDS EACH DAY WILL BE LIGHT AND FAVOR SOUTHWESTERLY DIRECTIONS THROUGH FRIDAY...BECOMING SOUTHERLY BY THE WEEKEND. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...AJ PREVIOUS DISCUSSION...NOLTE/MEYERS AVIATION...AJ FIRE WEATHER...CB
Hazardous weather outlook, Jun 30, 2:35 PM MST, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 235 PM MST TUE JUN 30 2015 AZZ021>024-026>028-011300- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 235 PM MST TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...SOUTH- CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. NOTE: AFTER JULY 13 2015 THIS PRODUCT WILL NO LONGER BE ISSUED BY NWS PHOENIX. THE SPOTTER ACTIVATION STATEMENT IS NOW AVAILABLE AS PART OF THE AREA FORECAST DISCUSSION (AFDPSR). ALSO VISIT US ON FACEBOOK...TWITTER AND AT WEATHER.GOV/PHOENIX. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE HIGHER TERRAIN OF EASTERN ARIZONA DURING THE LATE AFTERNOON AND EVENING HOURS. STRONG EASTERLY FLOW ALOFT WILL PUSH THE STORMS WESTWARD AND ACROSS THE DESERTS OVERNIGHT TONIGHT. THE STORMS ARE EXPECTED TO BECOME RATHER STRONG AND ORGANIZED TONIGHT AND SHOULD PERSIST WELL PAST MIDNIGHT. THEY WILL LIKELY PRODUCE STRONG GUSTY AND DAMAGING WINDS IN EXCESS OF 50 MPH. ADDITIONALLY THE STORMS WILL LIKELY GENERATE AREAS OF DENSE BLOWING DUST AS WELL DEADLY CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORM ACTIVITY WILL CONTINUE FOR THE DURATION OF THE WEEK HOWEVER STORMS DO NOT APPEAR TO BE AS ORGANIZED AND STRONG AS THEY WILL LIKELY BE ON TUESDAY NIGHT. ISOLATED TO SCATTERED STORMS WILL FORM OVER THE HIGHER TERRAIN OF EASTERN ARIZONA EACH NIGHT AND THERE WILL BE A POSSIBILITY FOR STORMS TO MOVE INTO PORTIONS OF THE LOWER DESERTS. GUSTY AND DAMAGING WINDS ARE POSSIBLE WITH THE STRONGER STORMS...IN ADDITION TO LOCALLY DENSE BLOWING DUST AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. AZZ020-025-CAZ030>033-011300- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 235 PM MST TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. NOTE: AFTER JULY 13 2015 THIS PRODUCT WILL NO LONGER BE ISSUED BY NWS PHOENIX. THE SPOTTER ACTIVATION STATEMENT IS NOW AVAILABLE AS PART OF THE AREA FORECAST DISCUSSION (AFDPSR). ALSO VISIT US ON FACEBOOK...TWITTER AND AT WEATHER.GOV/PHOENIX. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE WESTWARD ACROSS THE WESTERN ARIZONA AND SOUTHEAST CALIFORNIA DESERTS MAINLY AFTER MIDNIGHT TONIGHT. THE STORMS HAVE THE POTENTIAL TO PRODUCE GUSTY AND DAMAGING WINDS IN EXCESS OF 50 MPH AS WELL AS DENSE BLOWING DUST AND LOCALLY HEAVY RAINFALL. DEADLY CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED MAINLY EVENING SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE LOWER DESERTS EACH DAY. CHANCES FOR RAIN EACH NIGHT WILL MOSTLY BE BELOW 10 PERCENT. STRONGER STORMS MAY PRODUCE STRONG AND GUSTY WINDS...LOCALLY DENSE BLOWING DUST AND BRIEF MODERATE TO HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Jun 30, 7:36 PM MST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 736 PM MST TUE JUN 30 2015 AZZ027-028-010315- NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ- SOUTHWEST MARICOPA COUNTY AZ- 736 PM MST TUE JUN 30 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL PINAL AND WEST CENTRAL MARICOPA COUNTIES UNTIL 815 PM MST AT 734 PM MST...DOPPLER RADAR WAS TRACKING SOME SCATTERED STORMS FROM NEAR MARICOPA TO NEAR GILA BEND...THE STRONGEST BEING NEAR MARICOPA...MOVING WEST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GILA BEND...MARICOPA...AK-CHIN VILLAGE...MOBILE AND HIGHWAY 238. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3313 11194 3290 11197 3287 11280 3314 11292 TIME...MOT...LOC 0234Z 085DEG 37KT 3300 11214 AJ
Special weather statement, Jun 30, 9:53 PM MST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
953 PM MST TUE JUN 30 2015
AZZ021-022-010545-
NORTHWEST MARICOPA COUNTY AZ-WEST CENTRAL DESERTS AZ-
953 PM MST TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN LA PAZ AND NORTHWESTERN MARICOPA COUNTIES
UNTIL 1045 PM MST
AT 953 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF AGUILA...OR 15 MILES WEST OF WICKENBURG...MOVING WEST
AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AGUILA AND GLADDEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MST FOR
SOUTH CENTRAL ARIZONA.
LAT...LON 3411 11333 3400 11333 3400 11290 3387 11290
3386 11353 3413 11353
TIME...MOT...LOC 0453Z 091DEG 26KT 3399 11303
MHSpecial weather statement, Jun 30, 10:05 PM MST, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1005 PM MST TUE JUN 30 2015 AZZ020-021-010600- LOWER COLORADO RIVER VALLEY AZ AZ-WEST CENTRAL DESERTS AZ- 1005 PM MST TUE JUN 30 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LA PAZ COUNTY UNTIL 1100 PM MST AT 1005 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BOUSE...OR 26 MILES SOUTHEAST OF PARKER...MOVING WEST AT 40 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BOUSE. LAT...LON 3395 11383 3377 11384 3373 11437 3403 11436 TIME...MOT...LOC 0505Z 092DEG 34KT 3387 11394 MH
Special weather statement, Jun 30, 10:17 PM MST, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1017 PM MST TUE JUN 30 2015 AZZ027-028-010645- NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ- SOUTHWEST MARICOPA COUNTY AZ- 1017 PM MST TUE JUN 30 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN PINAL AND SOUTHERN MARICOPA COUNTIES UNTIL 1145 PM MST AT 1017 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF MARICOPA...OR 13 MILES WEST OF CASA GRANDE... MOVING WEST AT 25 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ESTRELLA...BIG HORN...SONORAN NATIONAL MONUMENT...FREEMAN... STANFIELD AND AK-CHIN VILLAGE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MST FOR SOUTHEASTERN ARIZONA. LAT...LON 3299 11188 3281 11189 3279 11260 3306 11258 TIME...MOT...LOC 0517Z 094DEG 20KT 3291 11196 MH
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:36 PM MST | Special Weather Statement | PSR | Maricopa | 39 min |
| Jun 30, 9:53 PM MST | Special Weather Statement | PSR | 52 min | |
| Jun 30, 10:05 PM MST | Special Weather Statement | PSR | La Paz | 55 min |
| Jun 30, 10:17 PM MST | Special Weather Statement | PSR | Maricopa | 88 min |
| Jun 30, 11:10 PM MST | Special Weather Statement | PSR | 65 min | |
| Jun 30, 11:56 PM MST | Special Weather Statement | PSR | 19 min | |
| Jul 1, 11:37 AM MST | Special Weather Statement | PSR | La Paz | 38 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.